Petites perturbations d'un phénomène Peano
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, p. 41-52
@article{ASCFM_1982__71_20_41_0,
     author = {Baldi, Paolo},
     title = {Petites perturbations d'un ph\'enom\`ene Peano},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {71},
     number = {20},
     year = {1982},
     pages = {41-52},
     zbl = {0523.60049},
     mrnumber = {707529},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1982__71_20_41_0}
}
Baldi, P. Petites perturbations d'un phénomène Peano. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, pp. 41-52. http://www.numdam.org/item/ASCFM_1982__71_20_41_0/

[1] R. Bafico, P. Baldi - "Small random perturbations of Peano phenomena"- à paraître sur Stochastics. | MR 665404 | Zbl 0487.60050

[2] N. Ikeda, S. Watanabe - "A comparison theorem for solutions of stochastic differential equations and applications" - Osaka J.Math. 14, (1977), p.619. | MR 471082 | Zbl 0376.60065

[3] I.G. Petrowsky - "Ordinary differential equations" - Prentice - Hall, 1966. | MR 193298 | Zbl 0139.03403

[4] D.W. Stroock, S.R.S. Varadhan - "Diffusion processes with continuous coefficients I" - Comm.Pure Appl.Math. 17, (1967), p.345. | MR 253426

[5] D.W. Stroock, S.R.S. Varadhan - "Diffusion processes with continuous coefficients II" - Comm.Pure Appl.Math. 17, (1967),p.479. | MR 254923 | Zbl 0175.44802